Jump to content

Inability to plan and comprehension issues


[Tr...]

Recommended Posts

As I have trekked through some of the hardest times humanly possible during this taper I can at least announce that I am down from as high as 3mg per day to .24mg before bed.

 

My cognitive decline is working itself to the top of the list of issues being that it seems much more noticeable now. Has anyone else noticed their ability to list and plan things has basically evaporated? I can’t itemize or list anything and retain it like I used to which makes life in general tough.

 

I also notice especially on bad days that when someone talks to me and I attempt to comprehend the information it’s almost like I’m dyslexic. The Information just forms a pool in my head and I have to really strain to make sense of things being said.

 

Does anybody else feel “slow” if you will after they have tapered down? Considering at one point I was regarded as intelligent that feels all but who I am now.

 

I have faith that it will get better it’s just hard feeling impaired on a daily basis. What do you guys feel cognitively during your tapers? Curious to hear.

Link to comment
Share on other sites

Well I am hoping to be at .25 mgs by August.  I don't believe my cognitive ability has declined yet, in fact, it might me a bit sharper than it was when on full dose of clonazepam (2 mgs. a day).  But I will be watching how I do over the summer.
Link to comment
Share on other sites

That’s good that you feel sharper, hopefully it stays that way for you. I felt like that at a little higher dose but lately my mind is just wiped out with this taper.
Link to comment
Share on other sites

Oh, yes! Since I began tapering over a year ago, my comprehension ability and memory has indeed nose-dived! Hard to follow even a recipe. I'm taking it personally and am really frustrated but I'm not the only one. Little things are now difficult. I'm just trying to plow through. All the best!
Link to comment
Share on other sites

It get a lot of short-term fogs during the day in which I feel slow and somewhat cognitively impaired, like you mention. Do you ever get that heavy/sedate/buzzed feeling in your head? That's one of my worst symptoms. I'm at .374 mg k and I've gone pretty slow for the whole taper as you can see in my signature.
Link to comment
Share on other sites

i have this most of the time, it started about a month into my taper and seems to get worse the lower i get. i will say that your post did an excellent job of articulating the symptom, so a certain degree of it is probably self-doubt, which is something else i have experienced quite a bit of during my taper.
Link to comment
Share on other sites

[6a...]

Yes, same. It also kicked in for me when I got under .25mg and hasn't gotten better, it's actually gotten a worse for me.  I do think my brain will come back online but has required patience and acceptance in the journey.

 

It's a challenge when things don't make sense anymore.  Dyslexic is a good analogy.  I do my best to fake it but I mess up details on the regular now.  I sometimes get funny looks from friends or colleagues. Nothing easy about it.

Link to comment
Share on other sites

×
×
  • Create New...